# SDR HEEA084797

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,594 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076006007
- Part serial: 4772
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE READS 30 PSI WHEN NOT RUNNING, REPLACE VALVE.
